# SDR HEEA063668

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 6898764
- Condition: Chipped
- Location: Oil Bellows
- Part time: 978 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO  TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED:  PITS AND CHIPPING ON CARBON SEAL MATING SURFACE.  INSTALLED NEW CARBON SEAL.
